# SDR DALA2023082907015

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-727i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2939949) CORROSION ON AFT CARGO COMPARTMENT ZEE CHANNEL AT MULTIPLE LOCATIONS FROM STA 727-727I LBL 22 WL 160. REMOVED AND REPLACED NEW ZEE CHANNEL SECTION BETWEEN STA 727 TO STA 727I, LBL 22 WL 160 AT AFT CARGO PER B737-900 SRM 51-40-02 AND DWG # 146A7500.
